Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Symmetric successive overrelaxation in solving diffusion difference equations


Authors: G. J. Habetler and E. L. Wachspress
Journal: Math. Comp. 15 (1961), 356-362
MSC: Primary 65.66
MathSciNet review: 0129139
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.66

Retrieve articles in all journals with MSC: 65.66


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1961-0129139-9
PII: S 0025-5718(1961)0129139-9
Article copyright: © Copyright 1961 American Mathematical Society